AgendaSizeSummitCountyFinalLogo

AMENDED AGENDA
SUMMIT COUNTY COUNCIL

Monday, November 9, 2020

NOTICE is hereby given that the Summit County Council will meet electronically, via Zoom, on Monday, November 9, 2020,

 (All times listed are general in nature, and are subject to change by the Council Chair)

Consistent with provisions of the Utah Open and Public Meetings Act, Utah Code Ann. §52-4-207(4), the Summit County Council Chair has issued written determinations supporting Summit County Council's decision to convene electronic meetings of the Council without a physical anchor location. Due to the health and safety risks related to the ongoing COVID-19 pandemic and considering public health orders limiting in-person gatherings, members of the public should not attend Council meetings in person. However, members of the public are invited and encouraged to view and participate in the Council's electronic meetings as described below.

To view Council meeting, live, visit the “Summit County, Utah” Facebook page at 1:25 p.m.

OR

To participate in Council meeting: Join Zoom webinar: https://zoom.us/j/772302472

 OR

To listen by phone only: Dial 1-301-715-8592, Webinar ID: 772 302 472

11:45 AM Closed Session – Security (45 min); Litigation (45 min)

1:15 PM - Council Members log into Zoom meeting

1:25 PM Work Session

1)    Pledge of Allegiance

2)    1:30 PM - One-year review and recommendation on the Healthy U Behavioral Contract with Summit County; Aaron Newman, Nelson Clayton, Julie Ewing JD, Ellen Silver LCSW, Lizeette Zurita M. Ed., Det. Felicia Sotelo (45 min)     Staff Report

3)    2:15 PM - Presentation and discussion of the 2019 CAFR and independent audit; Matt Leavitt (60 min)   Staff Report    Presentation

4)    3:15 PM - Budget discussion regarding salaries and benefits, COLA/merit, staffing levels, and Chart of Positions; Matt Leavitt and Brian Bellamy (60 min)    Staff Report    Presentation

5)    4:15 PM - Continued discussion regarding the Dakota Pacific proposal to amend the 2008 Summit Research Park Development Agreement – land uses and affordable housing requirements; Jeff Gochnour, Applicant; Kirsten Whetstone, County Planner (60 min)    Staff Report     Staff Presentation     Dakota Pacific Presentation

5:15 PM Convene as the Board of Equalization

1)    Discussion and possible approval of 2020 stipulations; Stephanie Larsen, Travis Lewis, and Jared Brooks (15 min)     Stipulations

Dismiss as the Board of Equalization

5:30 PM Consideration of Approval

1)    Council Minutes dated October 21, 2020, and October 26, 2020

2)    5:35 PM - Council comments (15 min)

3)    5:50 PM - Manager comments (10 min)

6:00 PM Public Input

If you would like to submit comments to Council, please email publiccomments@summitcounty.org by 12:00 p.m. on Monday, November 9th.  If you wish to interact with Council at 6:00 p.m., for public input or the public hearing, please follow the “Public Comment and Public Hearing Instructions”.

Convene as the Governing Board of the North Summit Special Recreation District

1)    Public hearing regarding proposed tax increase for North Summit Special Recreation District; Michael Howard, Jami Brackin, and Brian Zwahlen     Staff Report

Dismiss as the Governing Board of the North Summit Special Recreation District

Public hearing and possible approval of Ordinance No. 915, an Ordinance Amending the Snyderville Basin Development Code Section 10-4-2.C: Watershed Protection; Ray Milliner    Staff Report and Ordinance No. 915

Members of the County Council, presenters, and members of public, may attend by electronic means, using Zoom (phone or video).  Such members may fully participate in the proceedings as if physically present.

Individuals with questions, comments, or needing special accommodations pursuant to the Americans with Disabilities Act regarding this meeting may contact Annette Singleton at (435) 336-3025

Posted:  November 5, 2020; Amended November 8, 2020